Anabolics
Search More Than 6,000,000 Posts
Results 1 to 3 of 3
  1. #1
    bigdave91 is offline Associate Member
    Join Date
    Sep 2003
    Posts
    251

    Back ache from injecting?

    Iv noticed that recently when i inject im getting a bit of back ache the following day. I only ever inject in my glutes and the ache is in the lower back region. Could this just be the sust making my lower back muscles sore or could it be serious?

    Dave

  2. #2
    Warrior's Avatar
    Warrior is offline AR-Hall of Famer
    Join Date
    Oct 2002
    Location
    6'0"/248lbs
    Posts
    7,129
    Probably from the water retention in your core. It will feel more aggrevated when you get pumped in the gym. Try and avoid empty calories and excess sugars - and drink more water to keep your body uninterested in retaining what it has... if you are running more than 400mg of test per week an anti estrogen should help too.

  3. #3
    monster.'s Avatar
    monster. is offline Anabolic Member
    Join Date
    Nov 2001
    Location
    DETROIT ZOO
    Posts
    2,217
    hate to say this, but it might be your kidneys...your kidneys are located in that general area...drink plenty of water!!!!!!!!!!!!!!!!1 stay hydrated... you can never over work your kidneys, you can only underwork them...keep the fluids going....

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •